# SDR CALA9700511

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT AFT OUTBOARD END OF CUTOUT FOR NR 6 SLAT OUTBOARD HOOK OF RT WING FIXED LEADING EDGE.  THE CRACK WAS STOP DRILLED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 57-30-4.
